Local solvability for a class of differential complexes

Paulo D. Cordaro Department of Mathematics Institute of Mathematics and Statistics (IME), University of São Paulo Jorge G. Hounie Department of Mathematics, Federal University of São Carlos

TBD mathscidoc:1701.331906

Acta Mathematica, 187, (2), 191-212, 2000.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 73 downloads ] [ 0 comments ]
@inproceedings{paulo2000local,
  title={Local solvability for a class of differential complexes},
  author={Paulo D. Cordaro, and Jorge G. Hounie},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339100663615},
  booktitle={Acta Mathematica},
  volume={187},
  number={2},
  pages={191-212},
  year={2000},
}
Paulo D. Cordaro, and Jorge G. Hounie. Local solvability for a class of differential complexes. 2000. Vol. 187. In Acta Mathematica. pp.191-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339100663615.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved